Top answers from doctors based on your search:
Disclaimer

can high blood pressure cause tingling in hands and feet

A 55-year-old male asked:
Dr. Robert Uyeda
44 years experience General Surgery
Could be: medication side effect, congestive heart failure or atypical angina. Or it could be nothing. Impossible to tell on forum such as this. Please speak ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 54-year-old member asked:
Dr. Arnold Beresh
40 years experience Podiatry
Yes: Yes
A 34-year-old female asked:
Dr. Julie Abbott
44 years experience Preventive Medicine
I don't think so ...: Usually, swelling of the hands & feet is caused by benign fluid retention: idiopathic edema. If it were accompanied by breathlessness one would ha ... Read More
A 50-year-old female asked:
Dr. Albert Pizzo
59 years experience Family Medicine
Swelling hands-feet: There are many possibilities. Swelling may be related to sleep apnea, heart problems, kidney problems or to menopausal hormone problems. You need to ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Randy Lisch
37 years experience Podiatry
Yes: Because the kidneys are not functioning to their full capacity to allow the fluid in your body to escape.
4
4 thanks
A 20-year-old male asked:
Dr. Diane Minich
36 years experience Family Medicine
Usually from: a compression on a nerve and not low blood pressure.
A 60-year-old male asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Yes: Having high blood pressure can be associated with increased sensitivity to salt. Even very small changes in your salt intake can lead to increased ed ... Read More
1
1 thank
A 55-year-old member asked:
Dr. Alan Ettinger
48 years experience Podiatry
Yes: It can.
A 41-year-old female asked:
Dr. Robert Uyeda
44 years experience General Surgery
Probably not: But depending on how high, you could be having a stroke. See a doctor now for accurate blood pressure and other tests to see if there are other cause ... Read More
A 30-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Bo: For some people cold extremities could be. For some its their reaction to a low blood pressure. Talk to your doc about your particular situation.
1
1 thank
A 41-year-old member asked:
Dr. Marshall Solomon
47 years experience Podiatry
Possible: Possible circulation problems can cause cold extremities. If this continues to be a significant problem see your doctor or vascular specialist for ap ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Probably not: Levothyroxin is used to treat an underactive thyroid (hypothyroidism). If you do not have that condition, the added thyroid medicine can possibly make ... Read More
A 38-year-old member asked:
Dr. Satinder Aggarwal
48 years experience Internal Medicine
Yes: Blood pressure lowering medicine can cause above side effects.Discuss with your physician.May need to change your medicine.
2
2 thanks
A 47-year-old female asked:
Dr. David Bailie
30 years experience Orthopedic Surgery
Yes: Neck spine degenerative disease can cause all of those symptoms. Be sure to see a fellowship trained Orthopedic spine specialist to determine the seve ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
Hard to say: but my best guess is probably hyperventillation, either from the act of smoking itself (excessive breathing in and out causes reduction in carbon diox ... Read More
A 55-year-old member asked:
Dr. Ankur Dharia
20 years experience Podiatry
So many conditions..: Vitamin deficiencies, diabetes, alcoholism, neuropathy, nerve compression/injury, radiculopathies, electrolyte imbalances, peripheral arterial disease ... Read More
6
6 thanks
A 50-year-old member asked:
Dr. Clark Pillsbury
33 years experience Podiatry
Yes: Having a high arch can cause a muscle inbalance with the muscles on the front of your leg and those in the back of your leg. The ones in front are wor ... Read More
A 49-year-old member asked:
Dr. Cynthia Thaik
30 years experience Cardiology
Multiple cause: Low BP can be caused by blood loss, anemia, vasodilatation, drug reaction or allergy, anaphylactic shock, infection, sepsis. Not sure how to relate t ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Arnold Beresh
40 years experience Podiatry
See a doctor: You may have bad valves within the blood vessels allowing fluid to accumulate.
A 26-year-old female asked:
Dr. Bahman Omrani
16 years experience Pain Management
Yes : Low TSH is most commonly seen in hyperthyrodism (elevated thyroid hormone level) and this condition can cause the symptoms described. See your doctor ... Read More
A 28-year-old female asked:
Dr. Mak Yousefpour
17 years experience Podiatry
Yes: It is a disease associated with micro (small) vessels of your toes and fingers. When your feet are exposed to cold they constrict and you get cold toe ... Read More
A 28-year-old female asked:
Dr. Magdy Shaaban
40 years experience Hematology and Oncology
Allergy: could be allergy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month